# SDR CA980407018

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3150 · Central Warning
- Part: Connector
- Part number: 9717518275
- Condition: Corroded
- Location: Cockpit
- Part time: 2,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED THAT AIR GROUND WARNING LIGHT WOULD COME ON OCCASIONALLY AFTER TAKEOFF AND THEN GO AWAY.  MAINTENANCE FOUND THE PINS IN CONNECTOR PB101 LT FUSELAGE WING CORRODED.  PINS M, V, AND K WERE REPLACED.   SYSTEM FUNCTION CHECKED SERVICEABLE.
